“Da Bull” was going to compete in the Olympia 212 Showdown in Orlando.Read article
In 2013, a female bodybuilder named Candice Armstrong claimed to have grown a one-inch penis from her clitoris due to her steroids addiction. Through the years since, the topic of women on steroids growing a penis has circulated on fitness message boards and websites alike.
So, we decided to consult Dr. Thomas O’Connor, MD—an internal medicine physician who specializes in the effects of anabolic steroid abuse in men and has earned the nickname “Anabolic Doc”—to find out if steroids can cause women to grow a penis. And he didn’t waste any time shutting this question down definitively.
“What happens when a woman uses a very androgenic drug?” O’Connor said, referring to anabolic-androgenic steroids. “She’ll lose her hair, her voice will change, she’ll get acne, her face will even change more manly and then, her clitoris will enlarge.” That’s when he dropped the hammer. “It’s impossible to get a penis. That’s just click-bait drama.”
Back in 2013, Armstrong appeared on a TV special called Jodie Marsh On …Steroids and shared that trying to get bigger arms and broader shoulders in hopes of achieving a more masculine look essentially turned her into a man, with the side effects being body hair, acne, and her clitoris growing and resembling a micro penis.
“That has gone significantly bigger, yes,” Armstrong said as part of the documentary, as reported by the Daily Mail. “About an inch [long] and it’s shaped like a little penis. It looks like a little penis. You can roll back the foreskin.”
It might look like a little penis, but it’s not a penis. O’Connor isn’t having it.
“When women take different degrees of androgenic steroids, her clitoris can grow massively,” he said. “It can get big. It’s called clitoromegaly. Most women like it a little big because they’re more hypersensitive and sex is better.
“The clitoris can get very enlarged, but not into a penis,” he added. “It doesn’t work that way. I’m debunking the myth.”